The day after acupuncture last week, I started spotting (on Wednesday 12/8/10).  I had been taking Progon B for about 8 days at that point.  I continued lightly spotting until Friday, when it became a very light flow.  I realize that it was an anovulatory, progesterone withdraw bleed, but it sure was a weird one.  There was barely any blood and what was there was mostly brown with some occasional pink and red.  I usually have much more blood with a Provera induced period and usually some cramping too, but none of that this go around.  As of today, the period is over.  It lasted about 4 days.

Not sure what else to report.  I’m still stepping up my dose on myo-inositol every few days, but so far I have not reached the amount I was taking before I quit.  I have also not achieved the same remission from the OCD type of skin/acne preoccupation that I got when taking it the first time.  I still need more time to reach my goal dose and then I need to be on it for a while to see if it will work again for me.

Advertisements